Global solutions for quasilinear parabolic problems

Adrian Constantin, J Escher

Research output: Contribution to journalArticlepeer-review

36 Citations (SciVal)

Abstract

Results on the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Dirichlet or Neumann boundary conditions are presented. Besides quasilinear parabolic equations, the method is also applicable to some weakly-coupled reaction-diffusion systems and to elliptic equations with nonlinear dynamic boundary conditions.
Original languageEnglish
Pages (from-to)97-111
JournalJournal of Evolution Equations
Volume2
Issue number1
DOIs
Publication statusPublished - 2002

Subject classification (UKÄ)

  • Mathematics

Keywords

  • elliptic equations
  • conditions
  • dynamic boundary
  • reaction-diffusion systems
  • weakly coupled
  • global solutions
  • quasilinear parabolic equations

Fingerprint

Dive into the research topics of 'Global solutions for quasilinear parabolic problems'. Together they form a unique fingerprint.

Cite this